# SDR SIMA20151229002

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 32,092 hours, 28,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 1 OVERTEMP INFLIGHT.  VISUALLY INSPECTED FAN AIR VLV LINES, NO DAMAGE FOUND.  FOUND CLEAN FAN AIR VLV FILTER IAW AMM 36-11-03.  PERFORMED OPERATIONS CHECK IAW AMM 36-00-00, DID NOT FIX REF ITEM 3.  R & R FAN AIR VLV IAW AMM 36-11-03.  OPERATIONS CHECKED GOOD IAW AMM 36-00-00.
